# SDR 04FDEA01096

- Difficulty date: April 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 73,116 hours, 29,872 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: NSL60235
- Part serial: AAB041
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 ENGINE AFT MOUNT BEARING MIGRATING.  REMOVED AND REPLACED NUMBER 3 ENGINE AFT MOUNT IAW DC-10 MM 71-20-02-2.
